| Catalog Number |
60000000 |
| Medical Device Problem Code |
Power Problem (3010)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/29/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the biomed had an arctic sun device that was on a patient.It suddenly lost power and they replaced it with a new device.They would need this device over the weekend.Confirmed the device was plugged into a medical grade wall outlet.They already had the device powered on and was testing it in manual control and was able to confirm the device reached 40c.Suggested testing the water at 4c also and could also calibrate the device and confirm it passes in case they need it over the weekend.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.